two weeks into tbol cycle and starting to break out with a rash

  1. Advanced Member
    Viking23's Avatar
    Stats
    6'3"  200 lbs.
    Join Date
    Apr 2012
    Posts
    533
    Rep Power
    9203
    Level
    21
    Lv. Percent
    30.72%

    I lowered my dosage and it started to get better but if I go above 30 mg it gets worse. anyone ever have an issue like this?

  2. New Member
    alpinecoach's Avatar
    Stats
    6'0"  211 lbs.
    Join Date
    Jul 2010
    Posts
    230
    Rep Power
    1011
    Level
    13
    Lv. Percent
    60.05%

    Is it Acne? I have used this several times with no issues. I NEVER go below 50mg.
  3. Advanced Member
    Viking23's Avatar
    Stats
    6'3"  200 lbs.
    Join Date
    Apr 2012
    Posts
    533
    Rep Power
    9203
    Level
    21
    Lv. Percent
    30.72%

    Quote Originally Posted by alpinecoach
    Is it Acne? I have used this several times with no issues. I NEVER go below 50mg.
    no def not and maybe it has nothing to do with the tbol just might be coincidence that it happened when I started my cycle but I was afraid maybe my gear is contaminated or something. its like two circular rashes. at first I thought it was ringworm but it doesn't really look like it and its not itchy but it did spread from my arm to right where the spot touches my chest when my arm's at rest.
    •   
       

  4. New Member
    alpinecoach's Avatar
    Stats
    6'0"  211 lbs.
    Join Date
    Jul 2010
    Posts
    230
    Rep Power
    1011
    Level
    13
    Lv. Percent
    60.05%

    If it was the tbol, I would expect to see it everywhere. Weard. Not sure what to tell you. At only two weeks in, you could abort the cycle, let the rash clear and then start again, if it comes back, then chances are you are allergic to something in the tbol.
  5. Advanced Member
    Viking23's Avatar
    Stats
    6'3"  200 lbs.
    Join Date
    Apr 2012
    Posts
    533
    Rep Power
    9203
    Level
    21
    Lv. Percent
    30.72%

    Quote Originally Posted by alpinecoach
    If it was the tbol, I would expect to see it everywhere. Weard. Not sure what to tell you. At only two weeks in, you could abort the cycle, let the rash clear and then start again, if it comes back, then chances are you are allergic to something in the tbol.
    do you think I would need to run a pct this early?
  6. New Member
    Cheif's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Dec 2011
    Posts
    293
    Rep Power
    2357
    Level
    14
    Lv. Percent
    77.86%

    Quote Originally Posted by Viking23
    I lowered my dosage and it started to get better but if I go above 30 mg it gets worse. anyone ever have an issue like this?
    I do not believe It is relative to the tbol. Id go back to normal dose and give it a little more time. I had a similar rash a while ago. Not sure what's its called. If its the same type of rash, you should expect the spots to become dried out in a week at 2.

    Like I said, sounds very much the same. Looks like ringworm, but does not it, and spreads. Not majorly, but yeah.
    Quote Originally Posted by Level9Germ
    Common bro why would u take d Bol just take plain steroids if ur gonna do it since first place
  7. Advanced Member
    Viking23's Avatar
    Stats
    6'3"  200 lbs.
    Join Date
    Apr 2012
    Posts
    533
    Rep Power
    9203
    Level
    21
    Lv. Percent
    30.72%

    Quote Originally Posted by Cheif

    I do not believe It is relative to the tbol. Id go back to normal dose and give it a little more time. I had a similar rash a while ago. Not sure what's its called. If its the same type of rash, you should expect the spots to become dried out in a week at 2.

    Like I said, sounds very much the same. Looks like ringworm, but does not it, and spreads. Not majorly, but yeah.
    alright ill see what happens and yeah it started to get better a few days ago but last night it came back worse. I def would like to continue the cycle just a lil paranoid lol and thanks for the help fellas ill post back in a few days and let you guys kno what happens. thanks again
  8. New Member
    alpinecoach's Avatar
    Stats
    6'0"  211 lbs.
    Join Date
    Jul 2010
    Posts
    230
    Rep Power
    1011
    Level
    13
    Lv. Percent
    60.05%

    Quote Originally Posted by Viking23 View Post
    do you think I would need to run a pct this early?
    No, as long as your just using the Tbol. I would wait a month and hit it again.
  

  
 

Similar Forum Threads

  1. 4 weeks into HDROL cycle and a few questions...
    By sandman24 in forum Anabolics
    Replies: 1
    Last Post: 09-22-2012, 02:08 AM
  2. Replies: 1
    Last Post: 08-04-2011, 08:51 PM
  3. Replies: 3
    Last Post: 04-25-2011, 12:20 AM
  4. Replies: 1
    Last Post: 01-18-2010, 02:01 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in